MathSciNet Relay Station
MathSciNet bibliographic data
MR921246 35J60 (35B32)
Ruf, Bernhard Multiplicity results for nonlinear elliptic equations. Nonlinear analysis, function spaces and applications, Vol. 3 (Litomyšl, 1986), 109–138, Teubner-Texte Math., 93, Teubner, Leipzig, 1986.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement